# SDR AALA202003209012

- Difficulty date: March 19, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 18,998 hours, 5,072 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240202B
- Condition: Low Pressure
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: LH AFT ENTRY DOOR EMER CYLINDER/ACCUM LOW PRESSURE. SERVICED LH AFT ENTRY DOOR EMER CYLINDER/ACCUM IAW AMM 52-10-00-614-001-A.
